# SDR SWAA2025091504004

- Difficulty date: August 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED INTERCOSTAL BETWEEN BS294.5-BS303.9 STR 16L WL216 IS CRACKED.   REMOVED AND REPLACED FED INTERCOSTAL FROM BS 294.5 TO BS 303.9, S16L IAW SRM 51-40-02 AND DWG 141A8180 ID: 0027 REV C.
